Locally Determined Envelopes of Holomorphy in C2.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 419-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__281_4_164430,
author = {Eric Bedford},
title = {Locally {Determined} {Envelopes} of {Holomorphy} in {C2.}},
journal = {Mathematische Annalen},
pages = {419--430},
year = {1988},
volume = {281},
number = {4},
zbl = {0653.32010},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164430/}
}
Eric Bedford. Locally Determined Envelopes of Holomorphy in C2.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 419-430. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164430/